Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Certain properties of pyramidal and figurate numbers

Author: M. Wunderlich
Journal: Math. Comp. 16 (1962), 482-486
MSC: Primary 10.05
MathSciNet review: 0148608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. P. Miller and M. F. C. Woollett, Solutions of the Diophantine equation 𝑥³+𝑦³+𝑧³=𝑘, J. London Math. Soc. 30 (1955), 101–110. MR 0067916,
  • [2] L. Dickson, History of the Theory of Numbers, v. 2, Chap. 1. (Reprint: Stechert, New York, 1934).
  • [3] S. Chowla and others, ``The Diophantine equation $ {x^3} + {y^3} + {z^3} = x + y + z$,'' submitted to Norske Vid. Selsk. Forh. Trondheim.
  • [4] S. Segal, ``A note on pyramidal numbers,'' American Math. Monthly, (in press).
  • [5] Światomir Ząbek, Sur la périodicité modulo 𝑚 des suites de nombres 𝑛\choose𝑘, Ann. Univ. Mariae Curie-Sklodowska. Sect. A 10 (1956), 37–47 (1958) (French, with Polish and Russian summaries). MR 0095147

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.05

Retrieve articles in all journals with MSC: 10.05

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society